Embedding partial totally symmetric quasigroups

Bryant, D. E. and Buchanan, M. J. (2007) Embedding partial totally symmetric quasigroups. Journal of Combinatorial Theory, Series A, 114 6: 1046-1088. doi:10.1016/j.jcta.2006.10.009


Author Bryant, D. E.
Buchanan, M. J.
Title Embedding partial totally symmetric quasigroups
Journal name Journal of Combinatorial Theory, Series A   Check publisher's open access policy
ISSN 0097-3165
Publication date 2007-01-01
Year available 2006
Sub-type Article (original research)
DOI 10.1016/j.jcta.2006.10.009
Volume 114
Issue 6
Start page 1046
End page 1088
Total pages 43
Editor Barcelo, H.
Place of publication United States
Publisher Elsevier
Language eng
Subject 230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
C1
780101 Mathematical sciences
Abstract This paper concerns the embedding problem for partial totally symmetric quasigroups. For all it >= 9, it is shown that any partial totally symmetric quasigroup of order n can be embedded in a totally symmetric quasigroup of order v if v is even and u >= 2n + 4, and this is the best possible such inequality. (c) 2006 Elsevier Inc. All rights reserved.
Keyword Mathematics
Q-Index Code C1
Q-Index Status Confirmed Code
Additional Notes Available online 15 December 2006 and published in journal 2007.

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Mon, 31 Mar 2008, 19:52:16 EST by Marie Grove on behalf of School of Mathematics & Physics